# SDR NACA2023121900001

- Difficulty date: December 19, 2023
- Submitted: December 28, 2023
- Operation: Air carrier
- Aircraft: N379CX
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 110,327 hours, 20,247 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Condition: Failed
- Location: Rt Wing
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING ANTI-ICE VALVE NOT IN COMMANDED POSITION WHEN ENGAGED EICAS AND AMBER LIGHTS ILLUMINATES FOR RIGHT WING WHEN USED. REPLACED RIGHT THERMAIL ANTI ICE VALVE IAW AMM 30-11-02/401 DATAPLATE FOR PART MISSING.
